Skip to content

Official data records myocarditis and cardiac failure after man’s second Pfizer dose

An official Medsafe line listing records an adverse-event report involving a New Zealand man aged 30 to 39 after his second Pfizer dose.

Summarised by Centrist

An official Medsafe line listing records an adverse-event report involving a New Zealand man aged 30 to 39 after his second Pfizer dose. The reported terms include myocarditis, cardiac failure, chest discomfort, fever, nausea and other symptoms. 

The case was first reported in 2021.

Medsafe warns that adverse-event reports record events occurring after vaccination, not necessarily because of it. Reports can be incomplete, and individual entries cannot by themselves establish incidence or causation.

There is, however, a recognised causal association between mRNA vaccines and rare myocarditis and pericarditis, particularly in younger males and more often after a second dose. 

That established risk makes proper investigation of individual cardiac reports important. But “cardiac failure” is not automatically myocarditis, and temporal proximity alone is not a diagnosis.

Read more at  X | Medsafe case listing | Medsafe guidance

Re-published from the Centrist with permission

Original article at The Centrist

Latest

Night Cap

Night Cap

If you have a great Youtube, Rumble or Vimeo video to share send it to videos@goodoil.news If you're loving this trusty, straight-up news on Kiwi politics and beyond, why not become a paid member, eh? Unlock exclusive yarns, podcasts, vids, and in-depth analysis—your

Members Public
Science Saturday

Science Saturday

If you have a great Youtube, Rumble or Vimeo video to share send it to videos@goodoil.news If you're loving this trusty, straight-up news on Kiwi politics and beyond, why not become a paid member, eh? Unlock exclusive yarns, podcasts, vids, and in-depth analysis—your

Members Public